| Catalog Number |
363LF-450 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported deflation and textured device.This record is for the left side.Device was explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d3 d9 g1 h3 h6.Laboratory analysis summary the device related to the reported events anxiety-product/procedure and deflation was received on march 27, 2025, with catalog number mcghan450cc.Based on the product analysis performed, the assessments of the complaint codes are: ¿ anxiety-product/procedure: unable to observe.¿ deflation: observed an opening assessed as surgical impact opening.As per the investigation procedure, wear abrasion, creases and non-penetrating nicks were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.